# SDR VTZA97019

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: F2L226
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

FLT 6276 - IAD-EWR - DURING TAXI, RETURNED TO GATE DUE TO LEFT DUCT FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED O-RING ON BLEED AIR SUPPLY LINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
